# SDR UIEA2019010800044

- Difficulty date: January 8, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 95,286 hours, 18,270 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 3964621
- Part serial: 781C
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PACK INOP( TRANSFERRED TO MEL 21-51-01-01, MDDR 105657.  LP-1009969-M2 RE-SEATED CONNECTOR ON LEFT PACK FLOW CONTROL AND SHUT OFF VALVE OPS CHECK LEFT PACK OPS CHECK GOOD IAW AMM 21-51-01. LP 1009970-M1   REOPENED MDDR 105657  REF LOG PAGE 1009974 ITEM M4; REMOVED AND REPLACED LEFT PACK FLOW SHUTOFF VALVE AND OPS CHECKED GOOD IAW AMM 21-51-01. THIS ACTION CLEARS MDDR 105657.  )
